# SDR UHLA2009101000100

- Difficulty date: October 10, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 11,735 hours, 7,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX CABIN FLOOR FR17 CORRODED BETWEEN RT SEAT TRACK BEAM AND RT CREASE BEAM.  REMOVED AND REPLACED FWD PAX CABIN FLOOR PLATE SEAL IAW EMB SRM 51-40-02.
